Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("JOSE JV")

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 15 of 15

  • Page / 1

Export

Selection :

  • and

ERGODICITY AND DENSITY OF STATES IN A 1D CRYSTALJOSE JV.1983; JOURNAL OF PHYSICS A: MATHEMATICAL AND GENERAL; ISSN 0305-4470; GBR; DA. 1983; VOL. 16; NO 7; PP. L205-L208; BIBL. 11 REF.Article

FREE ENERGIES IN MAGNETIC FIELDS.JOSE JV.1976; PHYS. REV., B; U.S.A.; DA. 1976; VOL. 14; NO 5; PP. 2180-2182; BIBL. 13 REF.Article

QUENCHED RANDOMNESS IN THE TWO-DIMENSIONAL FERROMAGNETIC PLANAR MODELJOSE JV.1981; PHYS. REV. LETT.; ISSN 0031-9007; USA; DA. 1981; VOL. 46; NO 24; PP. 1591-1594; BIBL. 15 REF.Article

REAL-SPACE RENORMALIZATION-GROUP APPROACH TO A MODEL OF MELTING IN TWO DIMENSIONSJOSE JV.1978; PHYS. REV., B; USA; DA. 1978; VOL. 18; NO 11; PP. 6395-6397; BIBL. 9 REF.Article

SPIN-SPIN CORRELATION FUNCTIONS IN THE FRUSTRATED TWO-DIMENSIONAL PLANAR MODELJOSE JV.1979; PHYS. REV., B; USA; DA. 1979; VOL. 20; NO 5; PP. 2167-2182; BIBL. 30 REF.Article

LOCALIZATION IN AN ALMOST PERIODICALLY MODULATED ARRAY OF POTENTIAL BARRIERSSOKOLOFF JB; JOSE JV.1982; PHYS. REV. LETT.; ISSN 0031-9007; USA; DA. 1982; VOL. 49; NO 5; PP. 334-337; BIBL. 14 REF.Article

SINGULAR THERMODYNAMIC PROPERTIES IN RANDOM MAGNETIC CHAINSHIRSCH JE; JOSE JV.1980; PHYS. REV. B; ISSN 0163-1829; USA; DA. 1980; VOL. 22; NO 11; PP. 5339-5354; BIBL. 22 REF.Article

DUALITY, SOLITONS, AND DILUTE-GAS APPROXIMATION IN THE ONE-DIMENSIONAL X-Y MODEL WITH SYMMETRY-BREAKING FIELDSJOSE JV; SAHNI PS.1979; PHYS. REV. LETTERS; USA; DA. 1979; VOL. 43; NO 1; PP. 78-82; BIBL. 17 REF.Article

LOW-TEMPERATURE THERMODYNAMIC PROPERTIES OF A RANDOM HEISENBERG ANTIFERROMAGNETIC CHAIN (S=1/2)HIRSCH JE; JOSE JV.1980; J. PHYS. C: SOLID STATE PHYS.; ISSN 0022-3719; GBR; DA. 1980; VOL. 13; NO 3; PP. L53-L60; BIBL. 13 REF.Article

THERMODYNAMIC AND STATIC PROPERTIES OF THE ONE-DIMENSIONAL PLANAR MODEL WITH SYMMETRY-BREAKING FIELDSSAHNI PS; JOSE JV.1980; PHYS. REV. B; ISSN 0163-1829; USA; DA. 1980; VOL. 21; NO 11; PP. 5381-5399; BIBL. 28 REF.Article

REMANENT MAGNETIZATION IN A RANDOM ANTIFERROMAGNETIC ISING CHAINJOSE JV; MEHL MJ; SOKOLOFF JB et al.1982; PHYS. REV. B; ISSN 0163-1829; USA; DA. 1982; VOL. 25; NO 3; PP. 2026-2029; BIBL. 20 REF.Article

STATIC AND DYNAMIC PROPERTIES OF ONE-DIMENSIONAL DISORDERED MAGNETIC ISING SYSTEMSJOSE JV; MEHL M; SOKOLOFF JB et al.1983; PHYSICAL REVIEW. B: CONDENSED MATTER; ISSN 0163-1829; USA; DA. 1983; VOL. 27; NO 1; PP. 334-345; BIBL. 24 REF.Article

MONTE CARLO STUDIES OF +OU- J SPIN GLASSES WITH CONTINUOUS SYMMETRIES IN D=2KAWABATA C; JOSE JV; KIRKPATRICK S et al.1981; J. PHYS., C, SOLID STATE PHYS.; ISSN 0022-3719; GBR; DA. 1981; VOL. 14; NO 21; PP. L633-L636; BIBL. 18 REF.Article

RENORMALIZATION, VORTICES, AND SYMMETRY-BREAKING PERTURBATIONS IN THE TWO-DIMENSIONAL PLANAR MODEL.JOSE JV; KADANOFF LP; KIRKPATRICK S et al.1977; PHYS. REV., B; U.S.A.; DA. 1977; VOL. 16; NO 3; PP. 1217-1241; BIBL. 40 REF.Article

LOCALIZATION IN ONE DIMENSIONAL DISORDERED SYSTEMS IN THE PRESENCE OF AN ELECTRIC FIELDSOUKOULIS CM; JOSE JV; ECONOMOU EN et al.1983; PHYSICAL REVIEW LETTERS; ISSN 0031-9007; USA; DA. 1983; VOL. 50; NO 10; PP. 764-767; BIBL. 14 REF.Article

  • Page / 1